# SDR TRAX200700225

- Difficulty date: February 13, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 14,541 hours, 12,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT FLOOR LEVEL INOP FROM ROW 9 AFT.
